# SDR ASAA12511668

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,546 hours, 6,700 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Unsecure
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEAT ORH FOLLOWED RESET TO NORMAL.  ACFT GROUNDED. CHECKED CONNECTOR PLUG TO SLIDER AFT PLUG NOT FULLY ENGAGED.  PERFORMED FIM TASK 30-41-00-810-801.  FOUND HISTORY OF TEMP SENSOR BIT TEST, OK,  PASSED GREEN LIGHT.  NO HISTORY 30 DAYS.
